MAUDE Adverse Event Report: AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. ARTISAN LINK PRO SPECIAL STAINING SYSTEM; AUTOMATED SLIDE STAINER

AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. ARTISAN LINK PRO SPECIAL STAINING SYSTEM; AUTOMATED SLIDE STAINER
Model Number AR310
Medical Device Problem Codes Leak/Splash (1354); Device Remains Activated (1525); Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer in the united states reported that multiple heating elements on the artisan instrument were staying on after a run was completed on (b)(6) 2025.An agilent field service engineer (fse) serviced the instrument and verified the customer's complaint.42 heaters had short circuited due to an aspiration issue which caused reagent to overflow onto a heater control board.The fse replaced the 42 heaters and all required components.The instrument is fully operational and ready for use.Testing was able to be completed with another instrument.Reagent spilling onto the heater control board has the potential to short circuit the heater control board and not provide accurate data flow and signal transmission to the respective heater plates causing them to remain on when unintended.While there was no direct, or indirect, user harm reported for this event; it is being reported due to the potential for harm if the event were to reoccur.Therefore, this report is being filed as part of agilent's commitment to due diligence reporting.

Brand Name
ARTISAN LINK PRO SPECIAL STAINING SYSTEM
Common Device Name
AUTOMATED SLIDE STAINER
Manufacturer (Section D)
AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD.
no.1 yishun avenue 7
singapore north east, sgp 76892 3
SG  768923
Manufacturer Contact
angela bandy
1834 state highway 71 west
cedar creek, TX 78612
3026338121
MDR Report Key21967022
Report Number3003423869-2025-00037
Device Sequence Number8350799
Product Code KPA
UDI-Device Identifier05700571108451
UDI-Public(01)05700571108451(11)230830
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR310
Device Catalogue NumberAR31030
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Initial Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown